Jump to content

prednisone and a crash


mom4cem
 Share

Recommended Posts

Hi everyone,

I took prednisone for 5 days for sinus/allergie problems. During that time I actually felt sort of calm inside. The inner shakiness I usually have was pretty much gone. My heartrate still bounced around but I felt more normal than I had in a long time. Well the night after the last one, whoa I felt like my throat was tight and I could not swallow, felt the usual stomach in knot feeling then stomach drop feeling, got the shakes, teeth started to chatter and pow.. :D bp went up and hr went up. The past few days since I stopped, I have had the inner shakiness back, I feel the adrenaline levels way back up, like someone opened up the line and it's dripping faster than usual again. Heartrate is running from 80-90's and I am waking up every a.m. with an adrenaline rush. It's making me crazy :) Can feel every blessed thing that is going on internally, every ache is back etc.

Ah well, it was a good few days, makes you really appreciate them when you have them.

Dr. said long term prednisone would not be wise for me. I'm wondering if there is something natural like a supplement that would have that type of effect, an anti-inflammatory that increases cortisol(at least I think that is what prendisone does).

Well I am going to force myself outside now to do a little something worthwhile in the garden before my own whining and complaining gets to me..

Hope you all are enjoying your weekend! It's a beautiful day here in N.Y.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...